# SDR AU990332

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 6875630
- Condition: Broken
- Location: Inlet
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PC PIPE FROM COMPRESSOR SCROLL TO `TEE' FITTING FRACTURED AND BROKEN OFF AT THE BASE OF THE FLARE BELOW THE `B' NUT.  THE ENGINE IS FITTED WITH A CECO FUEL SYSTEM.
